RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 1, Pages 186–198 (Mi smj2737)  

This article is cited in 4 scientific papers (total in 4 papers)

On Wiener's Theorem for functions periodic at infinity

I. I. Strukova

Voronezh State University, Voronezh, Russia

Abstract: We consider the functions periodic at infinity with values in a complex Banach space. The notions are introduced of the canonical and generalized Fourier series of a function periodic at infinity. We prove an analog of Wiener's Theorem on absolutely convergent Fourier series for functions periodic at infinity whose Fourier series are summable with weight. The two criteria are given: for the function periodic at infinity to be the sum of a purely periodic function and a function vanishing at infinity and for a function to be periodic at infinity. The results of the article base on substantially use on spectral theory of isometric representations.

Keywords: Banach space, function slowly varying at infinity, function periodic at infinity, Fourier series, Wiener's Theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00197
Russian Science Foundation 14-21-00066
The author was supported by the Russian Foundation for Basic Research (Grants 13-01-00378; 14-01-31196), the Russian Science Foundation (Grant 14-21-00066), and the Ministry of Science and Education in the framework of the State Tasks in Science to Institutions of Higher Education for 2014–2016 (Grant 1110).


DOI: https://doi.org/10.17377/smzh.2016.57.114

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:1, 145–154

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 10.02.2015

Citation: I. I. Strukova, “On Wiener's Theorem for functions periodic at infinity”, Sibirsk. Mat. Zh., 57:1 (2016), 186–198; Siberian Math. J., 57:1 (2016), 145–154

Citation in format AMSBIB
\Bibitem{Str16}
\by I.~I.~Strukova
\paper On Wiener's Theorem for functions periodic at infinity
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 1
\pages 186--198
\mathnet{http://mi.mathnet.ru/smj2737}
\crossref{https://doi.org/10.17377/smzh.2016.57.114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3499860}
\elib{http://elibrary.ru/item.asp?id=26236938}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 1
\pages 145--154
\crossref{https://doi.org/10.1134/S0037446616010146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373234400014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85008478210}


Linking options:
  • http://mi.mathnet.ru/eng/smj2737
  • http://mi.mathnet.ru/eng/smj/v57/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Strukova, “Garmonicheskii analiz periodicheskikh na beskonechnosti funktsii v prostranstvakh Stepanova”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:2 (2017), 172–182  mathnet  crossref  elib
    2. I. I. Strukova, “Garmonicheskii analiz periodicheskikh na beskonechnosti funktsii v odnorodnykh prostranstvakh”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 2(39), 29–38  mathnet  crossref
    3. A. G. Baskakov, I. I. Strukova, I. A. Trishina, “Solutions almost periodic at infinity to differential equations with unbounded operator coefficients”, Siberian Math. J., 59:2 (2018), 231–242  mathnet  crossref  crossref  isi  elib
    4. A. G. Baskakov, V. E. Strukov, I. I. Strukova, “On the almost periodic at infinity functions from homogeneous spaces”, Probl. anal. Issues Anal., 7(25):2 (2018), 3–19  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:92
    Full text:21
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019